Published/to appear

  1. Vertex types in threshold and chain graphs, with M. Anđelić, S. K. Simić, Discrete Applied Math., to appear. [arXiv]
  2. Eigenvalue-free interval for threshold graphs, Linear Algebra Appl. 583 (2019), 300–305. [arXiv]
  3. Cographs: eigenvalues and Dilworth number, Discrete Math. 342 (2019), 2797–2803. [arXiv]
  4. Spectral properties of cographs and P5-free graphs, Linear Multilinear Algebra 67 (2019), 1701–1710. [arXiv]
  5. On eigenvalues of Seidel matrices and Haemers' conjecture, Des. Codes Cryptogr. 84 (2017), 189–195. [PDF]
  6. Nontrivial nuciferous graphs exist, Ars Math. Contemp. 11 (2016), 391–395. [arXiv]
  7. Proof of a conjecture on `plateaux' phenomenon of graph Laplacian eigenvalues, Linear Algebra Appl. 506 (2016), 274–278. [arXiv]
  8. Integral trees with given nullity, with A. Mohammadian, B. Tayfeh-Rezaie, Discrete Math. 339 (2016), 157–164. [arXiv]
  9. On order and rank of graphs, with A. Mohammadian, B. Tayfeh-Rezaie, Combinatorica 35 (2015), 655–668. [arXiv]
  10. Maximum order of triangle-free graphs with a given rank, with A. Mohammadian, B. Tayfeh-Rezaie, J. Graph Theory 79 (2015), 145–158. [arXiv]
  11. Inverses of triangular matrices and bipartite graphs, with R.B. Bapat, Linear Algebra Appl. 447 (2014), 68–73. [arXiv]
  12. Spanning trees and even integer eigenvalues of graphs, Discrete Math. 324 (2014), 62–67. [arXiv]
  13. On the eigenvalues of certain Cayley graphs and arrangement graphs, with B.F. Chen, K.B. Wong, Linear Algebra Appl. 444 (2014), 246–253. [arXiv]
  14. Cyclic decomposition of k-permutations and eigenvalues of the arrangement graphs, with B.F. Chen, K.B. Wong, Electron. J. Combin. 20(4) (2013), #P22. [arXiv]
  15. Graphs with few matching roots, Graphs Combin. 29 (2013), 1377–1389. [arXiv]
  16. On optimality of designs with three distinct eigenvalues, with M.R. Faghihi, G.B. Khosrovshahi, S. Tat,  Electron. J. Combin. 20(2) (2013), #P16. [arXiv]
  17. Nowhere-zero eigenvectors of graphs, with S. Akbari, A. Mahmoodi, Linear Multilinear Algebra 61 (2013), 273–279.
  18. Bipartite graphs with five eigenvalues and pseudo designs,  J. Algebraic Combin. 36 (2012), 209–221. [arXiv]
  19. Maximum order of trees and bipartite graphs with a given rank, with A. Mohammadian, B. Tayfeh-Rezaie, Discrete Math. 312 (2012), 3498–3501.
  20. Intersection matrices, revisited, with N. Ghareghani, M. Mohammad-Noori,  J. Combin. Des. 20 (2012), 383–397. [arXiv]
  21. Integral trees of odd diameters, with A. Mohammadian, B. Tayfeh-Rezaie, J. Graph Theory 70 (2012), 332–338. [arXiv]
  22. Simple signed Steiner triple systems, with G.B. Khosrovshahi,  J. Combin. Des. 20 (2012), 332–343. [arXiv]
  23. On edge star sets in trees, with S. Akbari, A. Mahmoodi, Discrete Math. 311 (2011), 1172–1178.
  24. A relation between the signless Laplacian and Laplacian eigenvalues of a graph, with S. Akbari, J.H. Koolen, M.R. Oboudi, J. Algebraic Combin. 32 (2010), 459–464.
  25. On sum of powers of the Laplacian and signless Laplacian eigenvalues of graphs, with S. Akbari, J.H. Koolen, M.R. Oboudi, Electron. J. Combin. 17 (2010), #R115.
  26. Bounds for the Huckel energy of a graph, with J.H. Koolen, J.Y. Yang, Electron. J. Combin. 16 (2009), #R134. [arXiv]
  27. Edge Addition, singular values, and energy of graphs and matrices, with S. Akbari, M.R. Oboudi, Linear Algebra Appl. 430 (2009), 2192–2199.
  28. On graphs whose star sets are (co-)cliques, with S. Akbari, A. Mahmoodi, Linear Algebra Appl. 430 (2009), 504–510.
  29. Some relations between rank, chromatic number and energy of graphs, with S. Akbari, S. Zare, Discrete Math. 309 (2009), 601–605. [arXiv]
  30. On eigensharp and almost eigensharp graphs, with H. R. Maimani, Linear Algebra Appl. 429 (2008), 2746–2753.
  31. Choice number and energy of graphs, with S. Akbari, Linear Algebra Appl. 429 (2008), 2687–2690. [arXiv]
  32. Inclusion matrices and chains, with G. B. Khosrovshahi, Ch. Maysoori, M. Mohammad-Noori, J. Combinatorial Theory, Ser. A 115 (2008), 878–887. [arXiv]
  33. Some relations between the ranks of a graph and its complement, with S. Akbari, A. Alipour, J. B. Ebrahimi, M.M. Shirazi, Linear Algebra Appl. 422 (2007), 341–347.
  34. {–1, 0, 1}-Basis for the null space of a forest, with S. Akbari, A. Alipour, G.B. Khosrovshahi,  Linear Algebra Appl. 414 (2006), 506–511.

 

  Submitted/preprint

  1. Regular graphs with minimum spectral gap, with M. Abdi, W. Imrich, arXiv:1907.03733.
  2. Some algebraic properties of Sierpiński-type graphs, with M. Farrokhi, H.R. Maimani, F. Rahimi Mahid, arXiv:1908.04037.
  3. Maximal graphs with respect to rank, with H. Esmailian, S. Hossein Ghorban, G. B. Khosrovshahi, arXiv:1903.07355.
  4. Maximum order of graphs with a given corank, with H. Esmailian.
  5. On list dynamic chromatic number of graphs, with A. Majidi.
  6. On the volumes and affine types of trades, with S. Kamali, G.B. Khosrovshahi, D.S. Krotov, arXiv:1810.02296.
  7. Prime labeling of ladders, with S. Kamali, arXiv:1610.08849.